Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28388
Title: An iterative method for solving semismooth equations
Authors: Tong, X
Li, DH
Qi, L 
Keywords: Line search
Semismooth equation
Smoothing function
Trust region method
Issue Date: 2002
Source: Journal of computational and applied mathematics, 2002, v. 146, no. 1, p. 1-10 How to cite?
Journal: Journal of Computational and Applied Mathematics 
Abstract: In this paper, we combine trust region technique with line search technique to develop an iterative method for solving semismooth equations. At each iteration, a trust region subproblem is solved. The solution of the trust region subproblem provides a descent direction for the norm of a smoothing function. By using a backtracking line search, a steplength is determined. The proposed method shares advantages of trust region methods and line search methods. Under appropriate conditions, the proposed method is proved to be globally and superlinearly convergent. In particular, we show that after finitely many iterations, the unit step is always accepted and the method reduces to a smoothing Newton method.
URI: http://hdl.handle.net/10397/28388
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(02)00413-2
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Jun 17, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jun 21, 2017

Page view(s)

31
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.